Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 23, 2020, 4:53 PM EDT for Montgomery County, Schenectady County, New York. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2020, 4:53 PM EDT (20:53 UTC)
- Expired
- Aug 23, 2020, 5:38 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 4:55 PM EDT | TSTM WND DMG | Palatine Bridge, NY | LARGE TREE DOWN NEAR STATE HWY 5S AND CANAJOHARIE, NY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
515
WUUS51 KALY 232053
SVRALY
NYC057-093-232200-
/O.NEW.KALY.SV.W.0099.200823T2053Z-200823T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
453 PM EDT Sun Aug 23 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northwestern Schenectady County in east central New York...
Central Montgomery County in eastern New York...
* Until 600 PM EDT.
* At 453 PM EDT, a severe thunderstorm was located over Canajoharie,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Amsterdam, Canajoharie, Fonda, Hagaman, Fort Johnson, Ames, Tribes
Hill, Glen, Charleston, Fultonville, Palatine Bridge, Nelliston,
Auriesville, Marshville, Cook Corners, Sprakers, Scotch Bush, Flat
Creek, Young Corners and Lost Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4293 7462 4298 7421 4298 7410 4295 7409
4281 7408 4282 7461
TIME...MOT...LOC 2053Z 258DEG 18KT 4289 7453
HAIL...1.00IN
WIND...60MPH
$$
Frugis2 follow-up statements
966
WWUS51 KALY 232132
SVSALY
Severe Weather Statement
National Weather Service Albany NY
532 PM EDT Sun Aug 23 2020
NYC057-093-232200-
/O.CON.KALY.SV.W.0099.000000T0000Z-200823T2200Z/
Schenectady NY-Montgomery NY-
532 PM EDT Sun Aug 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN SCHENECTADY AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 531 PM EDT, a severe thunderstorm was located over Amsterdam,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Amsterdam, Hagaman, Fort Johnson, Tribes Hill, Auriesville, Rockton,
Snooks Corners, Cranesville, South Amsterdam, Scotch Bush, Manny
Corners, Young Corners, Lost Valley, Scotch Church, Mill Point,
Wallins Corners, Minaville, Harrower, Bergen Park and Miller Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4282 7434 4296 7433 4297 7431 4298 7421
4298 7410 4295 7409 4284 7408
TIME...MOT...LOC 2131Z 257DEG 24KT 4294 7421
HAIL...1.00IN
WIND...60MPH
$$
Frugis877
WWUS51 KALY 232138
SVSALY
Severe Weather Statement
National Weather Service Albany NY
538 PM EDT Sun Aug 23 2020
NYC057-093-232147-
/O.CAN.KALY.SV.W.0099.000000T0000Z-200823T2200Z/
Schenectady NY-Montgomery NY-
538 PM EDT Sun Aug 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHENECTADY AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened and moved out of
the area. Therefore, the warning has been cancelled. However heavy
rain is still possible with this thunderstorm.
LAT...LON 4282 7434 4296 7433 4297 7431 4298 7421
4298 7410 4295 7409 4284 7408
TIME...MOT...LOC 2134Z 258DEG 18KT 4295 7416
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 4:01 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 23, 4:01 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 401 PM EDT Sun Aug 23 2020 .SYNOPSIS... Warm and humid conditions will continue into Tuesday with isolated to scattered showers and thunderstorms each day. A cold front will push across the region on Tuesday and usher in a cooler and less humid air mass for Wednesday. Rain chances will increase again by the end of the week. && .NEAR TERM /THROUGH MONDAY/... As of 245 PM EDT, development of scattered thunderstorms is underway with a primary focus in the Capital District with a low level boundary apparent on radar feeding into these storms. Expect additional development mainly from the Catskills across the Capital District into the Berkshires/southern VT as an upper trough axis moves into the region through the remainder of the afternoon. Temperatures are on the warm side with dew points in the mid to upper 60s. Showers and storms will diminish late this evening with skies partially clearing north of Albany. This cloud cover will result in milder overnight temps, especially across the mid-Hudson valley and Capital District, with lows ranging from the upper 50s in the southern Dacks to upper 60s in the valleys. Monday will be another warm and muggy day with the potential for afternoon showers and thunderstorms. There is a Marginal Risk for severe weather across the southern Dacks and northern Lake George Saratoga region closest to the southward advancing cold front and height falls. This along with daytime heating/destabilization will allow for thunderstorms to develop, though, the best forcing will stay north of the region throughout the day. High temperatures with be in the upper 80s to near 90 for valleys, low 80s for the high terrain. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... During Monday night, activity should lessen some as the focus turns to an approaching system and associated cold front from the Great Lakes. Showers and a few thunderstorms will progress along the front. Some of these showers may reach areas north and west of the Capital District before dawn Tuesday, and can still be heavy and gusty. The Storm Prediction Center has placed areas to the north and west of the Capital Region in a Marginal Risk for severe thunderstorms for this activity. Lows Monday night will be in the 60s. Tuesday will be warm and humid to start, then the passage of the cold front will bring a cooler and less humid air mass by the end of the day. Timing of this front is a bit uncertain at this time, but indications are that it will push across the region during the morning and early afternoon hours. If this timing occurs, widespread strong to severe thunderstorms could be a challenge. However, the upper-level dynamics are quite strong and the upper- level trough associated with this system is lagging behind the front and will not push across the region until Tuesday evening. So, even in the cooler air, some stronger elevated convection may develop during the afternoon. For the morning, showers and thunderstorms will push across the region along the front, with a few of these also possibly strong. If any storms do become severe, locally damaging winds will be the primary threat. So stay tuned over the next day as we fine-tune the timing of the front and convective potential. Behind the front, winds will pick up during the afternoon with gusts up to 30 mph possible. Highs Tuesday will vary greatly due to the frontal passage with upper 60s to lower 70s across the Adirondacks to the upper 80s in the mid- Hudson Valley. Temperatures will fall quickly Tuesday night with lows reaching the upper 40s in the Adirondacks to the 50s to near 60 elsewhere. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... The extended forecast period for the week ahead will consist of a period of unsettled weather (day-to-day chances for showers and thunderstorms) specifically during the middle of the extended (Thursday-Saturday) with the bookend days (Wednesday and Sunday) being dry/tranquil. Looking at the overall large-scale view, we're expecting the H500 pattern to undergo de-amplification setting up for an active west- northwest semi-zonal flow regime over the forecast area. Furthermore, upper troughing/broad cyclonic flow aloft will be the dominating weather feature over the region through the balance of this long-term period. In the wake of the fropa Tuesday night, a narrow surface high pressure builds into the FA from the west allowing for a cooler, drier (less humid), and a more stable airmass to advect in. This will ultimately result in a reprieve, albeit brief, from any rain/thunderstorm threat for the day on Wednesday. On Thursday, the surface high will have pushed off to our east. In its wake will be showers and thunderstorms associated with a shortwave approaching from the west. That said, PoPs will be on the increase late Wednesday night into Thursday with the start time for showers and thunderstorms being between the morning-afternoon hours. CAPE and mid-level lapse rates are not strong after sampling, so not expecting any severe thunderstorms at this time. On Friday, a storm system associated with another shortwave approaches our FA from the west. There are difference amongst the forecast models with the GFS having tropical cyclone TC Laura phasing with the storm system near the southern Great Lakes, while the ECMWF/Canadian models keep the two systems separate. Regardless of whether or not the two interface with one another, forecast models are signaling for another round of showers and thunderstorms developing on Friday and persisting through Saturday. By Sunday, things quiet down as a surface high pressure builds into the region bringing with it plenty of subsidence. With an upper trough overhead, temperatures will reflect that of early autumn with near normal to cooler than normal anomalies through the extended. High temperatures will generally run in the 70s across the valleys (cooler higher elevations). Low temperatures are expected to run from the upper 50s to lower 60s across the valleys (cooler higher elevations). Low temperatures in the 40s across the higher elevations are possible Wednesday night into Thursday morning, Saturday night into Sunday morning, and Sunday night into Monday morning. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... With warm and humid conditions in place, current visible satellite imagery shows cumulus clouds quickly developing and growing into towers. As a result, our main concern for the terminals through sunset will be scattered thunderstorms capable of lightning, brief gusty winds and wind direction shift to the west and heavy downpours. MVFR visibilities may occur during any thunderstorm that passes over a terminal. The main window of opportunity will be from 18 UTC to 22 UTC and we used a TEMPO group to illustrate this potential. Latest guidance suggest PSF, ALB and GFL have the best opportunity for thunderstorms which is why we only mentioned -RA in the TEMPO group for POU. We will monitor trends and update as needed. Thunderstorms should diminish by 00 UTC with ceilings and visibilities again expected to deteriorate at GFL and PSF after 03 UTC, assuming both sites experience a shower or thunderstorm this afternoon. Initially visibilities may drop to fog formation with a BKN-OVC stratus deck reducing ceilings near or after 06 UTC - 09 UTC to IFR levels or even brief LIFR. Any mid-level clouds that linger overnight may mitigate fog formation. Outside of any storms this afternoon, winds should remain out of the south or southeast ranging 5 to 10 kts. Strong gusts and a wind shift to the west will be possible in any stronger storms. Tonight winds should turn light and variable. Outlook... Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Tuesday: Moderate Operational Impact. Breezy. Chance of SHRA...TSRA. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA. Wednesday Night: Moderate Operational Impact. Slight Chance of SHRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA. Friday: Moderate Operational Impact. Chance of SHRA...TSRA.. && .FIRE WEATHER... Warm and humid weather continues into Tuesday with isolated to scattered showers and thunderstorms each day. RH values will lower into the 50 to 60 percent range each afternoon and rebound to 85-100 percent at night. A cold frontal passage will bring a cooler and less humid air mass on Wednesday. Rain chances will increase again by the end of the week. Wind speeds will peak between 10-20 mph during the afternoon hours through this afternoon and again on Monday. Wind gusts on Tuesday could reach 30 mph out of the west-northwest, especially during the afternoon. && .HYDROLOGY... Isolated to scattered showers/thunderstorms are expected across the area each day through Tuesday, mainly during the afternoon and evening. Locally heavy downpours will be possible. Due to the isolated to scattered coverage, this rainfall should have minimal impacts on larger steam rivers. Dry weather returns on Wednesday with additional rain chances by the end of the week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JLV/Rathbun NEAR TERM...JLV SHORT TERM...JLV/Rathbun LONG TERM...Evbuoma AVIATION...Speciale FIRE WEATHER...JLV/Rathbun HYDROLOGY...JLV/Rathbun
Hazardous weather outlook, Aug 23, 4:06 PM EDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 406 PM EDT Sun Aug 23 2020 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-251100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 406 PM EDT Sun Aug 23 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. There is a Marginal Risk for severe thunderstorms this afternoon and evening across most of the area with the exception of the mid-Hudson Valley and northwestern Connecticut. Locally damaging wind gusts, large hail and heavy rainfall are the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a Marginal Risk for severe thunderstorms Monday afternoon into Monday night for the southern Adirondacks, western Mohawk Valley, Lake George Saratoga region and parts of southern Vermont. There is a Slight Risk for severe thunderstorms on Tuesday across the entire forecast area. There is a chance of thunderstorms on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage and hail reports to the National Weather Service in Albany New York, while following local, state and CDC guidelines.
In the hours before
Special weather statement, Aug 23, 3:35 PM EDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Albany NY 335 PM EDT Sun Aug 23 2020 NYZ051-052-232015- Eastern Albany-Western Albany- 335 PM EDT Sun Aug 23 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ALBANY COUNTY... At 335 PM EDT, a strong thunderstorm was located near Westerlo, or 9 miles southwest of Delmar, moving east at 10 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Westerlo, Feura Bush, Clarksville, Keefers Corners, South Berne, East Berne, Reidsville, Snyders Corners, Bramans Corners, Bensons Corners, Wolf Hill and Helderberg. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4249 7411 4262 7410 4259 7382 4251 7394 TIME...MOT...LOC 1935Z 281DEG 7KT 4257 7400 CS
Special weather statement, Aug 23, 3:54 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
354 PM EDT Sun Aug 23 2020
NYZ042-043-232045-
Northern Washington-Northern Warren-
354 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND NORTH
CENTRAL WASHINGTON COUNTIES...
At 354 PM EDT, a strong thunderstorm was located over Rogers Rock
Campground, or 17 miles north of Whitehall, moving southeast at 15
mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Hague, Rogers Rock Campground, Putnam, Wright, Indian Kettles,
Graphite, Putnam Station and Glenburnie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4380 7338 4377 7335 4374 7337 4373 7337
4369 7340 4367 7341 4377 7373 4381 7338
TIME...MOT...LOC 1954Z 309DEG 13KT 4380 7352
FrugisSpecial weather statement, Aug 23, 4:23 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
423 PM EDT Sun Aug 23 2020
NYZ058-059-232100-
Eastern Greene-Western Greene-
423 PM EDT Sun Aug 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE COUNTY...
At 423 PM EDT, a strong thunderstorm was located near North-South
Lake Campground, or near Catskill, moving west at 10 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
North-South Lake Campground, Cairo, Tannersville, Leeds, Cauterskill,
Platte Clove, Round Top, Haines Falls, Purling, Kiskatom, Mountain
House, Palenville, Cairo Junction, Elka Park, Lawrenceville, South
Cairo and East Jewett.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4232 7419 4229 7391 4220 7388 4216 7398
4218 7400 4217 7400 4216 7401 4216 7403
4217 7404 4214 7406 4210 7416
TIME...MOT...LOC 2023Z 085DEG 8KT 4222 7399
FrugisLocal storm report, Aug 23, 4:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT SUN AUG 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 6 W RAVENA 42.48N 73.92W
08/23/2020 ALBANY NY 911 CALL CENTER
TREES DOWN ON 1716 RT 143 IN COEYMAN, NY.
&&
EVENT NUMBER ALY2002819
ATESpecial weather statement, Aug 23, 4:36 PM EDT, 17 minutes before
Special Weather Statement National Weather Service Albany NY 436 PM EDT Sun Aug 23 2020 NYZ047-048-051-232100- Schoharie-Western Schenectady-Western Albany- 436 PM EDT Sun Aug 23 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHENECTADY... NORTHWESTERN ALBANY AND NORTHEASTERN SCHOHARIE COUNTIES... At 436 PM EDT, a strong thunderstorm was located near Delanson, or 12 miles east of Cobleskill, moving east at 20 mph. Wind gusts up to 50 mph and penny size hail are possible with this storm. Locations impacted include... Cobleskill, Duanesburg, Berne, Altamont, Schoharie, Delanson, Central Bridge, Knox, Carlisle, Sharon, Esperance, Duane, East Berne, Old Central Bridge, Lawyersville, West Berne, Warnerville, Gifford, Grovenor Corners and Old Stone Fort. This includes Interstate 88 between exits 21 and 23. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4265 7459 4277 7453 4276 7404 4260 7404 TIME...MOT...LOC 2036Z 272DEG 17KT 4272 7425 Frugis
Local storm report, Aug 23, 4:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT SUN AUG 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 2 S DELMAR 42.60N 73.83W
08/23/2020 M1.00 INCH ALBANY NY PUBLIC
QUARTER SIZE HAIL ON ELM AVE. AND FEURA BUSH RD.
&&
EVENT NUMBER ALY2002820
ATEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 1:38 PM EDT | Special Weather Statement | ALY | Albany | 52 min |
| Aug 23, 2:26 PM EDT | Special Weather Statement | ALY | Albany | 49 min |
| Aug 23, 2:37 PM EDT | Special Weather Statement | ALY | Albany | 53 min |
| Aug 23, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 66 min |
| Aug 23, 2:53 PM EDT | Special Weather Statement | ALY | Greene | 37 min |
| Aug 23, 3:01 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Aug 23, 3:05 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| Aug 23, 3:08 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 91 min |
| Aug 23, 3:08 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 67 min |
| Aug 23, 3:30 PM EDT | Special Weather Statement | ALY | Columbia | 45 min |
| Aug 23, 3:35 PM EDT | Special Weather Statement | ALY | Albany | 40 min |
| Aug 23, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 47 min |
| Aug 23, 3:54 PM EDT | Areal Flood Advisory | ALY | Albany, Greene, Rensselaer | 99 min |
| Aug 23, 3:54 PM EDT | Special Weather Statement | ALY | Warren | 51 min |
| Aug 23, 4:23 PM EDT | Special Weather Statement | ALY | Greene | 37 min |
| Aug 23, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 29 min |
| Aug 23, 4:36 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Aug 23, 4:43 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 62 min |
| Aug 23, 5:22 PM EDT | Special Weather Statement | ALY | Schenectady | 23 min |
| Aug 23, 5:41 PM EDT | Special Weather Statement | ALY | Albany | 34 min |
| Aug 23, 5:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Aug 23, 6:39 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Aug 23, 6:48 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Aug 23, 6:52 PM EDT | Special Weather Statement | ALY | Greene | 38 min |
| Aug 23, 6:58 PM EDT | Special Weather Statement | ALY | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.